Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ 7$-dimensional nilpotent Lie algebras


Author: Craig Seeley
Journal: Trans. Amer. Math. Soc. 335 (1993), 479-496
MSC: Primary 17B30
MathSciNet review: 1068933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All $ 7$-dimensional nilpotent Lie algebras over $ \mathbb{C}$ are determined by elementary methods. A multiplication table is given for each isomorphism class. Distinguishing features are given, proving that the algebras are pairwise nonisomorphic. Moduli are given for the infinite families which are indexed by the value of a complex parameter.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B30

Retrieve articles in all journals with MSC: 17B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1068933-4
PII: S 0002-9947(1993)1068933-4
Keywords: Nilpotent Lie algebra
Article copyright: © Copyright 1993 American Mathematical Society